Monopole equations on 8-manifolds with spin(7) holonomy

Bilge, AH
Dereli, T
Kocak, S
We construct a consistent set of monopole equations on eight-manifolds with Spin(7) holonomy. These equations are elliptic and admit non-trivial solutions including all the 4-dimensional Seiberg-Witten solutions as a special case.

Citation Formats
A. Bilge, T. Dereli, and S. Kocak, “Monopole equations on 8-manifolds with spin(7) holonomy,” COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 203, no. 1, pp. 21–30, 1999, Accessed: 00, 2020. [Online]. Available: